Extremal two-correlations of two-valued stationary one-dependent processes

Alberto Gandolfi, M. Keane, V. de Valk

    Research output: Contribution to journalArticle

    Abstract

    The maximal value of the two-correlation for two-valued stationary one-dependent processes with fixed probability α of a single symbol is determined. We show that the process attaining this bound is unique except when α=1/2, when there are exactly two different processes. The analogous problem for minimal two-correlation is discussed, and partial results are obtained.

    Original languageEnglish (US)
    Pages (from-to)475-480
    Number of pages6
    JournalProbability Theory and Related Fields
    Volume80
    Issue number3
    DOIs
    StatePublished - Sep 1 1989

    Fingerprint

    Dependent
    Partial

    ASJC Scopus subject areas

    • Statistics and Probability
    • Analysis
    • Mathematics(all)

    Cite this

    Extremal two-correlations of two-valued stationary one-dependent processes. / Gandolfi, Alberto; Keane, M.; de Valk, V.

    In: Probability Theory and Related Fields, Vol. 80, No. 3, 01.09.1989, p. 475-480.

    Research output: Contribution to journalArticle

    Gandolfi, Alberto ; Keane, M. ; de Valk, V. / Extremal two-correlations of two-valued stationary one-dependent processes. In: Probability Theory and Related Fields. 1989 ; Vol. 80, No. 3. pp. 475-480.
    @article{7b0048ccfd734c5099faa9e083800a12,
    title = "Extremal two-correlations of two-valued stationary one-dependent processes",
    abstract = "The maximal value of the two-correlation for two-valued stationary one-dependent processes with fixed probability α of a single symbol is determined. We show that the process attaining this bound is unique except when α=1/2, when there are exactly two different processes. The analogous problem for minimal two-correlation is discussed, and partial results are obtained.",
    author = "Alberto Gandolfi and M. Keane and {de Valk}, V.",
    year = "1989",
    month = "9",
    day = "1",
    doi = "10.1007/BF01794435",
    language = "English (US)",
    volume = "80",
    pages = "475--480",
    journal = "Probability Theory and Related Fields",
    issn = "0178-8051",
    number = "3",

    }

    TY - JOUR

    T1 - Extremal two-correlations of two-valued stationary one-dependent processes

    AU - Gandolfi, Alberto

    AU - Keane, M.

    AU - de Valk, V.

    PY - 1989/9/1

    Y1 - 1989/9/1

    N2 - The maximal value of the two-correlation for two-valued stationary one-dependent processes with fixed probability α of a single symbol is determined. We show that the process attaining this bound is unique except when α=1/2, when there are exactly two different processes. The analogous problem for minimal two-correlation is discussed, and partial results are obtained.

    AB - The maximal value of the two-correlation for two-valued stationary one-dependent processes with fixed probability α of a single symbol is determined. We show that the process attaining this bound is unique except when α=1/2, when there are exactly two different processes. The analogous problem for minimal two-correlation is discussed, and partial results are obtained.

    UR - http://www.scopus.com/inward/record.url?scp=33645941099&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=33645941099&partnerID=8YFLogxK

    U2 - 10.1007/BF01794435

    DO - 10.1007/BF01794435

    M3 - Article

    VL - 80

    SP - 475

    EP - 480

    JO - Probability Theory and Related Fields

    JF - Probability Theory and Related Fields

    SN - 0178-8051

    IS - 3

    ER -